# SDR DALA2024123012059

- Difficulty date: December 20, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3854, AFT CARGO Z CHANNEL STA 727D-767 RBL 25 HAS MULTIPLE SPOTS OF CORROSION. CORRECTIVE ACTION: FABRICATED AND INSTALLED NEW Z-CHANNEL FROM STA 727A+10 TO STA 767. I.A.W B737-900 SRM 53-00-53-2R-5. (LP 0734067)
